Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Sticky yellow discharge after abortion. Did not pass blood clots

I had an abortion 3 weeks ago yesterday and stopped bleeding rather soon. Which I was concerned about as when I went for a check up the can showed I still had normal blood clots Inside. Whi h i neve passed what happened to them? Then 2 days later the bleeding stopped and turned to light brown discharge/blood now I have sticky yellow discharge which I can feel gush out of me occasionally like Ive wet myself. R
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.

The bleeding you experienced for 2 days after scan for clots could be clots. I suggest you request your doctor to send the yellow fluid for examination to rule any post abortal sepsis ( infection). Please ask for antibiotic prescription accordingly.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.

Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor